# SDR SWAA051826

- Difficulty date: June 21, 2005
- Submitted: June 23, 2005
- Operation: Air carrier
- Aircraft: N300SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22940
- Aircraft time: 67,066 hours, 65,103 cycles
- System (JASC): 2565 · Escape Slide
- Part: Screw
- Part number: NAS60222P
- Condition: Worn
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND R2 DOOR EMERGENCY EVAC SLIDE CABLE HARDWARE WORN.  REMOVED AND REPLACED HARDWARE PER MM.
